A nonlinear equation of convolution type
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1606-1609
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a16,
author = {S. N. Askhabov and N. K. Karapetyants and A. Ya. Yakubov},
title = {A nonlinear equation of convolution type},
journal = {Differencialʹnye uravneni\^a},
pages = {1606--1609},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a16/}
}
S. N. Askhabov; N. K. Karapetyants; A. Ya. Yakubov. A nonlinear equation of convolution type. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1606-1609. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a16/